# SDR DXTA2023042184630

- Difficulty date: April 20, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N343QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500194
- Aircraft time: 7,124 hours, 5,571 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING CLIMB OUT, PASSING  13,000', FELT & HEARD A VIBRATION IN AIRFRAME. LEVELED OFF AT 16,000' & RAN ENG ABNORMAL VIBRATION CHKLST NAP1-15. AFTER REDUCING POWER ON LT ENG, VIBRATION DID DECREASE BUT DID NOT GO AWAY.  RAN IN FLT ENG SHUTDOWN CHKLST IAW QRH.  DURING POST FLT INSP, DISCOVERED LAV SERVICING CAP DISCONNECTED BUT DON'T KNOW IF THE CAUSE OR RESULT OF VIBRATION.  AFTER FURTHER TROUBLE SHOOTING FOUND VIBRATION TO BE COMING FROM VCS SYSTEM. REMOVED CRACKED COMPRESSOR BELT COVER, CAUSING VIBRATION, FOR THE VCS SYS,  AND INSTALLED A NEW COMPRESSOR BELT COVER  IAW AMM 21-52-00. OPS CHKD GOOD, NO FURTHER DEFECTS.
